The authors of the published article “A general two-term recurrence and its solution” [European J. Combin. 33 (2012) 20–26], namely Mansour, Mulay and Shattuck, after discussing the matter with the editorial committee of European Journal of Combinatorics, wish to add Mark Lancaster as a coauthor of this paper. Mark L. had included part of this work in his master's thesis under the direction of one of the authors.
Bibliographical notePublisher Copyright:
© 2018 Elsevier Ltd
ASJC Scopus subject areas
- Discrete Mathematics and Combinatorics